LOPERAMID PUREN akut 2 mg Hartkapseln 10 St *
Anbieter:PUREN Pharma GmbH & Co. KG

- PZN:
- 17203492
- Einheit:
- 10 St
- Anbieter:
- PUREN Pharma GmbH & Co. KG
- Packungsgröße:
- 10 St
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 2,66 €¹
- AVP:²
- 2,96 €²
- Sie sparen:
- 0,30 € (10,1%)
Weitere Packungsgrößen
LOPERAMID PUREN akut 2 mg Hartkapseln 10 St *
Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
-10,1%Rabatt
Nicht lieferbar.
Wirkstoff
- Wirkstoff
- Loperamid